# SDR AT9900655

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO LAKE CITY FL, FOUND FORWARD ENTRY SUBFLOOR PANELS AND SUPPORT BRACKEST AT BS 160-200 LBL 56 - RBL 56 CORRODED.  REPLACED 3 PANELS, REMOVED AND REPLACE SUPPORT BRACKET, REPLACED RETAINER PLATE, REMOVED AND REPLACED DOUBLER AT SUBFLOOR IAW DC9 SRM 51-30-1, 51-30-5, 51-30-2, 51-10-3.
